# SDR AALA201701249006

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 72,207 hours, 25,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE. MAINTENANCE REMOVED DEBRIS FROM SLIDE LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
